The optimal interval of interpolation by Lagrange polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1969), pp. 74-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_9_a10,
author = {O. N. Tikhonov},
title = {The optimal interval of interpolation by {Lagrange} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--75},
year = {1969},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_9_a10/}
}
O. N. Tikhonov. The optimal interval of interpolation by Lagrange polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1969), pp. 74-75. http://geodesic.mathdoc.fr/item/IVM_1969_9_a10/